# SDR 2007UALA03736

- Difficulty date: September 16, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 59,000 hours, 22,084 cycles
- Engine: Pwa PW2037
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BOTH LEFT & RIGHT OVERWING SLIDE SERVICE ACCESS DOORS PROTRUDING INTO AIRSTREAM.  RIGHT SIDE HINGE IS CRACKED, LEFT SIDE HAS BROKEN SPRINGS.   10-9-07   INTERIM REPAIR MADE, RECHECKED DAILY AT FIRST MAINTENANCE.  REPLACED BOTH OF THE ACCESS DOOR HINGE ASSEMBLIES.
